# SDR COOSDR000026

- Difficulty date: November 29, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MID-FLAP, REAR SPAR LOWER CHORD, FORWARD FLANGE REPAIR FROM WBL 70.70 TO WBL 84.90.  POSSIBLE CAUSE OF THE CORROSION WAS FATIGUE.  (X)
